Crossref
journal-article
Springer Science and Business Media LLC
Letters in Mathematical Physics (297)
References
11
Referenced
32
-
Barnsley, M., Bessis, D., and Moussa, P., J. Math. Phys. 20, 535 (1979).
(
10.1063/1.524121
) / J. Math. Phys. by M. Barnsley (1979) -
Szegö, G., Orthogonal Polynomials, American Mathematical Society Colloquium Publications, Vol. 23, 1939.
(
10.1090/coll/023
) - Julia, G., J. Math. Pur. Appl. 4, 47 (1918). Myrberg, P.J., J. Math. Pur. Appl. 41, 339 (1962). / J. Math. Pur. Appl. by G. Julia (1918)
- Collet, P. and Eckmann, J.P., ?Iterated Maps on the Interval as Dynamical System?, Progess in Physics, Vol. 1, Birkhäuser, 1980.
- Misiurewicz, M., to appear in Publ. Math. IHES 53, see also lecture note at 1980 Les Houches Summer School. After this work was finished, we received a preprint by M.F. Barnsley, J.S. Geronimo, and A.N. Harrington, Georgia Institute of Technology, Atlanta (1981), in which a direct proof is given.
- Akhiezer, N.I., The Classical Moment Problem, Oliver and Boyd, Edinburgh and London, 1965, p. 93. / The Classical Moment Problem by N.I. Akhiezer (1965)
- Pandey, A., private communication.
-
Fatou, P., Bull. Soc. Math. France 47, 161 (1919); 48, 33 (1920); 48, 208 (1920).
(
10.24033/bsmf.998
) / Bull. Soc. Math. France by P. Fatou (1919) -
Feigenbaum, M., J. Stat. Phys. 19, 25 (1978).
(
10.1007/BF01020332
) / J. Stat. Phys. by M. Feigenbaum (1978) - Baker, G.A. Jr, The Essentials of Padé Approximants, Academic Press, New York, 1978. / The Essentials of Padé Approximants by G.A. Baker Jr (1978)
- Dias de Deus, J. and Taborda Duarte, J., CFMC Preprint, E 10-81, Instituto Nacional de Investigação Cientifica, Lisbon, Portugal.
Dates
Type | When |
---|---|
Created | 20 years, 10 months ago (Oct. 20, 2004, 1:12 p.m.) |
Deposited | 5 years, 4 months ago (April 3, 2020, 7:34 a.m.) |
Indexed | 1 month, 3 weeks ago (July 4, 2025, 9:24 a.m.) |
Issued | 43 years, 5 months ago (March 1, 1982) |
Published | 43 years, 5 months ago (March 1, 1982) |
Published Print | 43 years, 5 months ago (March 1, 1982) |
@article{Bessis_1982, title={Orthogonal polynomials on a family of Cantor sets and the problem of iterations of quadratic mappings}, volume={6}, ISSN={1573-0530}, url={http://dx.doi.org/10.1007/bf00401737}, DOI={10.1007/bf00401737}, number={2}, journal={Letters in Mathematical Physics}, publisher={Springer Science and Business Media LLC}, author={Bessis, D. and Mehta, M. L. and Moussa, P.}, year={1982}, month=mar, pages={123–140} }